#664009
Brielle
Duchess
Registered On: August 14, 2021
Topics: 6
Replies: 487
Has thanked: 2432 times
Been thanked: 2042 times

Hi Catherine, I started HRT with the patch after a few moths of spironolactone to drive my testosterone levels lower. I’m not sure any doctor would just start you out on estradiol patches, only, right off the bat. Endocrinologists want two referrals from therapists or a GP to start you on HRT (after baseline blood work). Spiro is a potassium-sparing drug, so I’ve had to pretty much eliminate bananas, OJ, spinach, and other foods higher in potassium.

The patches aren’t invisible, and they need to be applied to particular areas and free of body hair. Unless you never are bare below your waist at home, it would be spotted by your wife when you are showering, changing, during intimacy, etc.

My first couple of months of low-dose patches were not terribly noteworthy. It’s hard to tell if the spiro had an additive effect or it was a bit of placebo effect – the relief of being able to move forward with my transition. I did feel a sense of relief, but nothing that felt like euphoria. I feel like month 5 has been a turning point as my breasts have begun to noticeably grow (not sure, but maybe past A cup and moving towards B?), but I had definite breast buds by month 3 and increasingly sensitive nipples. Those things would also be difficult to hide totally from a spouse.

The 4th and 5th month, I’ve noticed more calm, and feelings of well-being, even in the face of separation from my wife last month. Such an event a year ago would have left me devastated. While it’s been very difficult, I took it in stride for the most part. I do cry easily, but I always did. People who know Brielle have commented in the last few weeks, how much more relaxed and self-confident I’ve become.

I agree with other comments here, though. I personally would never take any meds or supplements that would alter my body or risk my health without letting my wife know, and the health risks for we older trans girls is not to be ignored. Should you have something occur, and you were unable to tell the medical professionals (stroke, heart attack, etc.) you could get in serious trouble if they aren’t aware of what you are taking. Beyond that, it would be an almost sure path to divorce, in my opinion.

Considering you would not feel many beneficial effects in only 3 months, I wouldn’t risk the potential negative effects without telling your wife what you’d like to do. But you know your relationship better than I, and my view point is my own co-dependent marriage, which still is on the verge of collapse, so what do I know about it. I kept my crossdressing from her for over 40 years; that doesn’t exactly make me an expert on transparency!

Hugs,

Brie

5 users thanked author for this post.
Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Crossdresser Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.